Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Has jaundice, liver cancer. Stopped chemotherapy. What now?

Respected Doctor My mother is suffering from Jaundice from past 15-20 days due to liver cancer .Because of jaundice the doctors have stopped her chemotherapy .They are saying during jaundice we can t continue with the chemotherapy. So what should we do..? And can you suggest me a healthy diet for her so that we can cure jaundice fast..and her chemotherapy can be started again. Please reply soon Thanking you
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Most likely your mother has jaundice due to impeded bile flow from liver bile ducts. In such case, it is possible to restore bile flow with two procedures.

First one is ERCP where with endoscope it is possible to put small tube into the bile ducts what should help with bile flow.

Second is percutaneous transhepatic drainage where with a needle liver bile ducts are drained from the outside (through the skin).

Unfortunately there is no specific diet for such type of jaundice.
Hope this will help.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor